# SDR ASAA2023103145960

- Difficulty date: October 31, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N972AK
- Make and model: Boeing 737-9
- Aircraft serial: 43389
- Aircraft time: 6,512 hours, 1,855 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GE DIAGNOSTICS REPORTS THE #1 ENGINE IS GENERATING ALERTS FOR PS3 OUT OF RANGE, PS3 PRESSURE DISAGREE FAULT, P3B OUT OF RANGE, P3B PRESSURE DISAGREE FAULT, OR P3B VS PS3 PRESSURE DISAGREE FAULT. (TASK CARD 73-ASA-01)(#PRI 1) CNR # 20231031101ETOPS SIGNIFICANT SYSTEM. GROUNDED - YES. (RESOLVED ON W/O: 1975153 TASKCARD: N/R-00003 ) FOUND CORRELATED FAULTS MAINT MSG 73-43301 "COMPRESSOR DISCHARGE PRESSURE (PS3) SENSOR IS OUT OF RANGE" AND 73-43291 "COMPRESSOR DISCHARGE PRESSURE (PS3) SENSOR CHANNEL-A AND CHANNEL-B SIGNALS DO NOT AGREE" CORRELATED TO SMT "ENG 1 EEC C1". COMPLETED TSR REF. T/C 73-ASA-01. CLEARS TSR SMT CLEARED REF. L/P 60914931 SEAMC NOTIFIED.
